THE INTEGER SEQUENCE B = B-n(P, Q) WITH PARAMETERS P AND Q


Kocapinar C., Ozkoc A., TEKCAN A.

ARS COMBINATORIA, vol.121, pp.187-200, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 121
  • Publication Date: 2015
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.187-200

Abstract

In this work, we first prove that every prime number p equivalent to 1 (mod 4) can be written of the form P-2-4Q with two positive integers P and Q, and then we define the sequence B-n(P, Q) to be B-0 = 2, B-1 = P and B-n = P Bn-1 - QB(n-2) for n >= 2 and derive some algebraic identities on it. Also we formulate the limit of cross ratio for four consecutive numbers B-n, Bn+1, Bn+2 and Bn+3.